Finite homogeneous algebras I.

Csákány, Béla and Gavalcová, Tat'jana: Finite homogeneous algebras I. Acta scientiarum mathematicarum, (42) 1-2. pp. 57-65. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_001_002_057-065.pdf
Hozzáférés joga: Campus

Download (991kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
Page Range: pp. 57-65
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 65. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14748

Actions (login required)

View Item View Item